what does it all mean?

I spent 26 hours in the hospital after having bad chest pain and other symptoms. I took a picture of the top of my ekg just because. It stated sinus tachycardia, moderate intraventricular conduction delay, minimal st depression and and abnormal rythm ecg. What does all of that.mean? I'm now prescribed double my usual dose of lisinopril, baby aspirin and micro-k and I have to carry nitro with me. I'm only 35. They did find that my potassium is really low and the ekg they did a while after giving me potassium was normal. I also got to see my heart skip beats on the ekg after the stress test. Nervous and no diagnosis.

Report post

6 replies. Join the discussion

I am in same position as they don't really explain which is worrying . Anxiety & nervousness can be symptons too .They call it fibrillation & in my case they are trying to correct it with medication otherwise a pacemaker may be needed. There are groups in UK When used to get the problem nobody wanted the risk now I just take ranitidine & my GTN spray now tablets & cross my fingers . It can cause problems with anaethetists, dentists & insurance companies as links to pulse & breathing. The Heart foundation is doing a campaign round this ie: Pulse . If you feel pain acutely it can be resolved with sedation but you can be a risk ,and like me , end up isolated or regularly in hospitals. ... oh dear.

Report post

The explanation for your ekg changes is the low potassium. I don't know why your potassium was low. You should follow up with your primary care physician to discuss this.

Report post

Low pottasium is a culprit for alot of things. I know that when im under alot of stress mine can go a bit low. The lower it is the worse problems there is associated with it. Try not to panic so much because that makes all these symptoms soooo much worse. Be good to your self and take a walk and a warm bath and try to relax. A possitive mind is bliss..

Report post

Hi Sally,
It sounds like they gave you a bunch of diagnoses and meds to address them. Don't you need to give it a while to see if those things help you?
Wrk

Report post

Just get to the bottom of the cause of your low potassium and I think you can relax.

Report post

Hi,
I was told my low potassium was due to dehydration. I now take a Klor-Con tablet once a day and don't have those problems anymore. Just a thought. Good Luck, Bloss

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support WomenHeart

Help WomenHeart reach its goals and support people like yourself by making a donation today.

Donate to  WomenHeart

Discussion topics

Heart health links and resources


The SCAD Ladies Stand Up -- Read the special report

Community leaders

Disclaimer

The information provided by this online support network through WomenHeart: The National Coalition for Women with Heart Disease and Inspire is for general informational purposes only. The information is not intended to substitute for professional medical advice, diagnoses, or treatment. If you are ill, or suspect that you are ill, see a doctor immediately. In an emergency, call 911 or go to the nearest emergency room. WomenHeart: The National Coalition for Women with Heart Disease never recommends or endorses any specific physicians, products or treatments for any condition.